Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the spectrum of a contraction


Author: M. Schreiber
Journal: Proc. Amer. Math. Soc. 12 (1961), 709-713
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0125451-X
MathSciNet review: 0125451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Introduction to Hilbert space, New York, Chelsea, 1951.
  • [2] M. Schreiber, On functions of contractions, to appear.
  • [3] -, On absolutely continuous operators, to appear.
  • [4] -, Unitary dilations of operators in Hilbert space, Duke Math. J. vol. 23 (1956) pp. 579-594. MR 0083707 (18:748j)
  • [5] B. Sz.-Nagy, Sur les contractions de l'espace de Hilbert, Scta Sci. Math. Szeged vol. 15 (1953) pp. 87-92. MR 0058128 (15:326d)
  • [6] B. Sz.-Nagy and C. Foias, Sur les contractions de l'espace de Hilbert. III, Acta Sci. Math. Szeged vol. 19 (1958) pp. 26-45. MR 0103418 (21:2188)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125451-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society